TYLENOL Extra Strength Rapid Release Gels - 225 CP
- SKU: 064213
- UPC: 30045048825
- Manufacturer: MCNEIL CONSU
Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 gelcaps every 4 to 6 hours while symptoms last; do not take more than 8 gelcaps in 24 hours; do not use for more than 10 days unless directed by a doctor. Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 20-25 degrees C (68-77 degrees F). Avoid high humidity.
Per Gelcap: Acetaminophen 500 mg
Benzyl Alcohol; Butylparaben; Carboxymethylcellulose Sodium; Corn Starch; D&C Yellow #10; Edetate Calcium Disodium; FD&C Blue #1; FD&C Red #40; Gelatin; Hypromellose; Iron Oxide; Magnesium Stearate; Methylparaben; Polyethylene Glycol; Polysorbate 80; Powdered Cellulose; Pregelatinized Starch; Propylene Glycol; Propylparaben; Red Iron Oxide; Sodium Lauryl Sulfate; Sodium Propionate; Sodium Starch Glycolate; Titanium Dioxide; Yellow Iron Oxide
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.